# SDR HNAA2011061300163

- Difficulty date: June 1, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 56,060 hours, 62,121 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RETURN TO FIELD, FLAPS WOULD NOT EXTEND, FOUND C/B L7 ON LT ESSENTIAL POPPED.  FOUND WIRE BROKEN AT FLAP ARMING SWITCH, WILL SOLDER AND OPS CHECKED FLAP.  NO FIX.  REMOVED RELAY 2752 K1 CIRCUIT BREAKER STILL POPS, REINSTALLED RELAY.
